[Skin Concern] Redness from Benzoyl Peroxide | Kr Laser

published on Jan 21, 2020

[ad_1]

I’ve been using Taro-Adapalene 0.1% and Benzoyl Peroxide 2.5% gel to treat my acne since the start of this year. It has been helping, but my cheeks look flushed (red) that it makes it look like there’s discolouration in my cheeks and when compared to my forehead and chin, which aren’t red.

I know redness is a side effect from using benzoyl peroxide and because the treatment has been working, please don’t advice me to stop using it. However, is there something I can do to get rid of the redness? My skin type is normal-dry and I do moisturize 3x a day with the CeraVe Moisturizing Lotion that comes in a tub.

Please let me know!!

[ad_2]

View Reddit by puzzledmonkey123View Source

Tagged: Design

Post author

Author name

Donec sed odio dui. Nullam quis risus eget urna mollis ornare vel eu leo. Cum sociis natoque penatibus et magnis dis parturient montes. lorem

3 Comments

Author avatar
Author name

Cras sit amet nibh libero, in gravida nulla. Nulla vel metus scelerisque ante sollicitudin. Cras purus odio, vestibulum in vulputate at, tempus viverra turpis.

Author avatar
Author name

Cras purus odio, vestibulum in vulputate at, tempus viverra turpis. Fusce condimentum nunc ac nisi vulputate fringilla. Donec lacinia congue felis in faucibus.

Author avatar
Author name

Cras sit amet nibh libero, in gravida nulla. Nulla vel metus scelerisque ante sollicitudin. Cras purus odio, vestibulum in vulputate at, tempus viverra turpis. Fusce condimentum nunc ac nisi vulputate fringilla. Donec lacinia congue felis in faucibus.

Post a comment